| Model Number |
951001 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Investigation ongoing.
Event or Problem Description
Hamilton medical ag received the following event description suddenly, the screen began to flash and the power would not turn off.The event occurred while performing post-use operational checks.The log showed that tf10 was recorded three times.No patient involved.
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Follow-up 1: device evaluation.Hamilton medical ag received the logfiles of the device for analysis.All important actions such as operator settings, actions and alarms, etc.Are documented in the logfiles.The provided logfile shows the reported problem.It is important to emphasize that no patient was involved at the time of the event.Tf10 indicates that the motor does not work, pressure cannot be adjusted.The device could not operate as the motor did not work and pressure could not be adjusted.The root cause was determined to be due to the motor remaining stationary and not working as specified.As a result, the intellicuff was replaced.